# SDR CX7A194J26

- Difficulty date: December 19, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N307CE
- Make and model: Saab 340B
- Aircraft serial: 340B204
- Aircraft time: 24,493 hours, 27,937 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Contaminated
- Location: Lt Tail Pipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING T/O ROLL LT TAILPIPE HOT IND CAME ON.
